# SDR WX0A2014121672307

- Difficulty date: December 14, 2014
- Submitted: December 16, 2014
- Operation: Air carrier
- Aircraft: N405NV
- Make and model: Doug DC-9-83
- Aircraft serial: 49623
- Aircraft time: 63,477 hours, 35,896 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS WILL NOT TURN ON.  INSTALLED NEW BATTERIES FOR FLIGHT DECK EMER LIGHTS IAW MM 33-53-00.  OPERATIONS CHECKED GOOD.
